# SDR 2006UALA01163

- Difficulty date: April 4, 2005
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Engine: Pwa PW4052
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/W DOOR LATCH INTEGRATOR FAILS TORQUE CHECK.  REPLACE LATCHES IAW 767, MM-25-65-98.
